# SDR N6WA2014120302

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 30,256 hours, 22,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXCESSIVE SQUEAL FROM PAX DOOR IN FLIGHT.  PERFORMED GVI ON ACFT FOR ONE TIME FERRY FLIGHT.  ACFT SAFE FOR A ONE TIME FLIGHT.
